Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 2, pp. 161-167 (2005)

Logarithmic summability of Fourier series

G. Tkebuchava

Tbilisi State University

Abstract: A set of regular summations logarithmic methods is introduced. This set includes Riesz and Norlund logarithmic methods as limit cases. The application to logarithmic summability of Fourier series of continuous and integrable functions are given. The kernels of these logarithmic methods for trigonometric system are estimated.

Keywords: Fourier series, logarithmic summability, spaces of continuous and integrable functions.

Classification (MSC2000): 42A24; 40G05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition